Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 79, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at May 13, 2018, 8:27 AM PDT. It took effect at May 14, 2018, 2:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2018, 8:27 AM PDT (15:27 UTC)
- In effect from
- May 14, 2018, 2:00 PM PDT
- Expired
- May 14, 2018, 9:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
315 WHUS76 KMTR 131527 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 827 AM PDT Sun May 13 2018 PZZ530-132330- /O.EXT.KMTR.SC.Y.0078.180513T2100Z-180514T0500Z/ /O.NEW.KMTR.SC.Y.0079.180514T2100Z-180515T0500Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 827 AM PDT Sun May 13 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 10 PM PDT MONDAY... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect from 2 PM to 10 PM PDT Monday. * WINDS...Southwest 10 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
6 follow-up statements
452 WHUS76 KMTR 132130 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 230 PM PDT Sun May 13 2018 PZZ530-140530- /O.CON.KMTR.SC.Y.0078.000000T0000Z-180514T0500Z/ /O.CON.KMTR.SC.Y.0079.180514T2100Z-180515T0500Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 230 PM PDT Sun May 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 10 PM PDT MONDAY... * WINDS...Southwest 10 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
059 WHUS76 KMTR 140335 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 835 PM PDT Sun May 13 2018 PZZ530-141145- /O.CON.KMTR.SC.Y.0078.000000T0000Z-180514T0500Z/ /O.CON.KMTR.SC.Y.0079.180514T2100Z-180515T0500Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 835 PM PDT Sun May 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 10 PM PDT MONDAY... * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
050 WHUS76 KMTR 140910 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 210 AM PDT Mon May 14 2018 PZZ530-141715- /O.CON.KMTR.SC.Y.0079.180514T2100Z-180515T0500Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 210 AM PDT Mon May 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... * WINDS...West 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
693 WHUS76 KMTR 141608 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 908 AM PDT Mon May 14 2018 PZZ530-150015- /O.CON.KMTR.SC.Y.0079.180514T2100Z-180515T0500Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 908 AM PDT Mon May 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... * WINDS...West 15 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
055 WHUS76 KMTR 142125 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 225 PM PDT Mon May 14 2018 PZZ530-150400- /O.EXT.KMTR.SC.Y.0079.000000T0000Z-180515T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 225 PM PDT Mon May 14 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Southwest to west 15 to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
239 WHUS76 KMTR 150413 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 913 PM PDT Mon May 14 2018 PZZ530-150515- /O.EXP.KMTR.SC.Y.0079.000000T0000Z-180515T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 913 PM PDT Mon May 14 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Conditions have fallen below advisory criteria. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 13, 4:47 AM PDT, 3 hours 40 minutes earlier.
Area forecast discussion, May 13, 4:47 AM PDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
447 AM PDT Sun May 13 2018
.SYNOPSIS...Seasonably cool conditions will persist through the
upcoming workweek with periods of late night and morning low
clouds. Mainly dry weather conditions will also continue through
the forecast period.
&&
.DISCUSSION...as of 03:15 AM PDT Sunday...Temperatures across the
greater San Francisco Bay area are running 5 to nearly 15 degrees
cooler compared to 24 hours ago as onshore flow and marine
influences have return to the region. With this, low clouds have
spread well inland as well as the marine layer continues to
deepen. As a result, the North Bay will experience much cooler
conditions today with much of the region only warming into the
60s. Upper 50s will be likely along the immediate coastline as low
clouds may persist through much of the day while a few of the
warmest inland areas warm into the lower 70s.
Similar conditions will extend into the upcoming workweek with
periods of late night/morning low clouds which will burn-off by
early afternoon for inland areas. Temperatures will remain near to
slightly below seasonal averages as well with a broad mid/upper
level trough over the Intermountain West. By midweek, a mid/upper
level low will approach the California coast and result in an
increased chance of showers over the interior mountains. At this
time, dry weather conditions are most likely to persist across our
region. This system may help to mix out the marine layer late in
the week with less in the way of overnight/morning cloud cover.
&&
.AVIATION...As of 4:47 AM PDT Sunday...Fairly widespread MVFR
ceilings are observed this morning, VFR inland. Lower level cool
air advection has increased the depth of the marine layer. Patchy
IFR ceilings are possible tonight and Monday morning otherwise
MVFR ceilings are likely to be similarly widespread.
Vicinity of KSFO...Light southerly wind increasing from the W-SW this
afternoon with gusts near 20 knots into the evening. VFR today, MVFR
tonight.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...MVFR ceilings most of today, some scattering
of clouds is possible but likely to be limited due to areal extent of
stratus. MVFR/IFR ceilings tonight.
&&
.MARINE...as of 3:15 AM PDT Sunday...Light southerly winds will
continue over the coastal waters today. Gusty onshore winds will
develop by afternoon and evening from the San Francisco Bay north
of the Bay Bridge to the Delta. Northwesterly winds will redevelop
over the coastal waters mid to late week.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...SCA...SF Bay from 2 PM
&&
PUBLIC FORECAST: RGass
AVIATION/MARINE: Canepa
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaNearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.